2017
Том 69
№ 5

All Issues

Periodic solutions of linear impulsive differential inclusions

Skripnik N. V.

Full text (.pdf)


Abstract

We establish sufficient conditions for the existence of periodic R-solutions of linear differential inclusions with impulses at fixed times.

English version (Springer): Ukrainian Mathematical Journal 60 (2008), no. 9, pp 1498-1508.

Citation Example: Skripnik N. V. Periodic solutions of linear impulsive differential inclusions // Ukr. Mat. Zh. - 2008. - 60, № 9. - pp. 1287–1296.

Full text